# SDR UALA2011022400924

- Difficulty date: February 23, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 33,487 hours, 14,396 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 140
- Condition: Out Of Tolerance
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE PAINTED OVER ENCLOSURE DOOR BALL LOCK PINS.   REPLACED LT OVERWING SLIDE IAW MM.
